# SDR N6WA20191125102

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 27,068 hours, 18,340 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

GPWS FAIL STATUS MSG, TERRAIN FAIL STATUS MSG, WINDSHEAR FAIL STATUS MESSAGES CAME ON SIMULTANEOUSLY. PERFORMED OPS TEST OF THE GPWS SYSTEM IAW CRJ 700 AMM 34-42-01. NO DEFECTS NOTED.
PART.
